4 doctors weighed in:

I have a strange itchy rash on the top of toes. Could this be reaction to antibiotics I am taking for a sinus infection? It's augmentum.

4 doctors weighed in
Dr. Robert Lim
Family Medicine
1 doctor agrees

In brief: Reaction to antibiot

The chance that this is a reaction to the antibiotic are slim, as an allergic reaction will usually start centrally, and not in the periphery.
It is still possible, but not likely. Allergy will come about as a fine rash, up to hives, and are very itchy. You may have a different issue, but i would suggest you see your doctor to lood at the rash, diagnose this and give you appropriate treatment.

In brief: Reaction to antibiot

The chance that this is a reaction to the antibiotic are slim, as an allergic reaction will usually start centrally, and not in the periphery.
It is still possible, but not likely. Allergy will come about as a fine rash, up to hives, and are very itchy. You may have a different issue, but i would suggest you see your doctor to lood at the rash, diagnose this and give you appropriate treatment.
Dr. Robert Lim
Dr. Robert Lim
Thank
Dr. Morris Westfried
Dermatology

In brief: Yes

It is possible to be drug reaction.
If it starts to get worse call doctor and stop medication. Antibiotics are often not useful for uncomplicated sinus infection.

In brief: Yes

It is possible to be drug reaction.
If it starts to get worse call doctor and stop medication. Antibiotics are often not useful for uncomplicated sinus infection.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. Joseph Eastern
Dermatology

In brief: Doubt it.

The general rule is that any drug can cause any sort of rash, but i've never seen Augmentin (amoxicillin and clavulanate) cause a rash on the feet.
More likely, you're having an allergic or irritant reaction to something, possibly your shoes or some component of them. A dermatologist can give you a more precise diagnosis after examining you.

In brief: Doubt it.

The general rule is that any drug can cause any sort of rash, but i've never seen Augmentin (amoxicillin and clavulanate) cause a rash on the feet.
More likely, you're having an allergic or irritant reaction to something, possibly your shoes or some component of them. A dermatologist can give you a more precise diagnosis after examining you.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors